DrugInformer Search

User Voices for Efavirenz; Emtricitabine; Tenofovir Disoproxil Fumarate

The following are comments from users that experienced side effects while taking Efavirenz; Emtricitabine; Tenofovir Disoproxil Fumarate

Rash

So far so good! I have been on Atripla now for just over 4 weeks and no major side effects that everyone else described but I did get a rash and had to fight it off with Benidryl


Source: Atripla

View full report on related rash

Did the author experience rash while taking atripla?

What is this?

Rash

Had to make small changes trouble sleeping, loss of appetite (could be from stress as well), vivid dreams, and I get a rash if I take too hot of a shower but I am undetectable and CD4 has doubled to 1...


Source: Atripla

View full report on related rash

Did the author experience rash while taking atripla?

What is this?

Rash

... (since the first month) and my T-cells have gone from 210 to 550-625. I hope to stay on these meds for as long as possible. The side effects are minimal. I had a terrible rash the first week that I...


Source: Atripla

View full report on related rash

Did the author experience rash while taking atripla?

What is this?

Rash

So far have had weird dreams, trouble sleeping, have felt very tired and drowsy throughout the day. Developed a rash almost all over my body on the 7th and 8th day of taking the drug. I am taking Bena...


Source: Atripla

View full report on related rash

Did the author experience rash while taking atripla?

What is this?

Rash

10 Days into taking Atripla had developed a serve body rash and advised by doctor to come off it and retry in a week!? Was just starting to get used the them as well.... I found taking it 4 hours befo...


Source: Atripla

View full report on related rash

Did the author experience rash while taking atripla?

What is this?

Rash

... do not get better I'm flushing them down the crapper. 11 days later and I AM DONE taking ATRIPLA ! One pill a day is a routine I can commit to, but insanity, lethargy, electric rashes and GOD knows w...


Source: Atripla

View full report on related rash

Did the author experience rash while taking atripla?

What is this?

Rash

Side Effects: Dizziness, headache, nausea, depersonalization, short term rash .

All side effects tapered off after my body adjusted to the new medicine. Still feel woozy sometimes, but it's ...


Source: ATRIPLA: Side effects, ratings, and pa...

View full report on related rash

Did the author experience rash while taking atripla?

What is this?

Rash

Well I went to the doc for what i thought was Atripla rash . Turned out to be a mild case of Shingles. Itchy? Achey? yes. Is this bad news? No. I am experienceing no side effects from Atripla which I a...


Source: ATRIPLA Oral : User Ratings covering u...

View full report on related rash

Did the author experience rash while taking atripla?

What is this?

Rash

... For the first couple days I was slightly disoriented but it was very managable by taking the pill before bed. However, on the 11th day of treatment I developed a serious rash which required an emerg...


Source: ATRIPLA Oral : User Ratings covering u...

View full report on related rash

Did the author experience rash while taking atripla?

What is this?

Rash

Hi, hope your husband will do better. I have been on Atripla for about 5 weeks now, terrible side effects at the beginning. I have had rash all over my body for about a week. I had to see a demertolog...


Source: HIV General Discussions at DailyStreng...

View full report on related rash

Did the author experience rash while taking atripla?

What is this?

Rash

My husband has been on Atripla for about 10 days now, and has experienced alot of nausea, and today, he tells me he has developed a rash on his legs... I expect it to spread, and eventually go away. ...


Source: HIV General Discussions at DailyStreng...

View full report on related rash

Did the author experience rash while taking atripla?

What is this?

Rash

Atripla and side effects I have been on Atripla for about 10 days now. My doctor said that in 3 or 4 weeks from starting I may see a rash on my chest. My chest is fine for now, but I am noticing a ras...


Source: HIV General Discussions at DailyStreng...

View full report on related rash

Did the author experience rash while taking atripla?

What is this?
  • 1
  • 2

* Warning: The facts and figures contained in these reports are accurate to the best of our capability; however, our metrics are only meant to augment your medical knowledge, and should never be used as the sole basis for selecting a new medication. As with any medical decision, be sure to work with your doctor to ensure the best choices are made for your condition.

* About FAERS: The FDA Adverse Event Reporting System (FAERS) is used by FDA for activities such as looking for new safety concerns that might be related to a marketed product, evaluating a manufacturer's compliance to reporting regulations and responding to outside requests for information. Reporting of adverse events is a voluntary process, and not every report is sent to FDA and entered into FAERS. The FAERS database may contain duplicate reports, the report quality is variable, and many factors may influence reporting (e.g., media attention, length of time a drug is marketed, market share). For these reasons, FAERS case reports cannot be used to calculate incidence or estimates of risk for a particular product or compare risks between products.